Discussions By Condition: I cannot get a diagnosis.

pink skin

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • March 11, 2007
  • 02:29 AM

well for the last few years my skin has been really messed up. in 8th grade i started taking retin A and tetracycline. well i was too young for that responsibility, i never used sunscreen and i live in sacramento ca so its hot. well during sophmore year my skin was always bright red and hot like a sunburn. so i stopped using it and after about a year my skin got less red but turned pink and never went away. its been three years my skin still is pink and hot, not to metion its been dry since 8th grade but not as bad. i use sunscreen everytime im in the sun even in the winter. i only wash my face once a day in luke warm water with cetaphil. since i used all this stuff in 8thgrade my face and neck will not tan and i used to be able to tan so now my whole body will tan acept my face and neck which sucks. my doctor at keiser said my face was just pink nothing i could do the only explanation for the rest of my body being just white and able to tan is that i have diff skin tones. can anybody help me???

Reply Flag this Discussion

1 Replies:

  • As a teen i had bad acne and my face was always red, in my 20's the acne went away but i had very pink cheeks. Im 40 and i still have pink cheeks. If i look with a magnfying mirror i can actually see the little tiny blood vessels. I dont know what would cause your lack of suntan. There is a skin condition called rosacia (pronounced rose a sha) that causes the skin on the face to be very red, splotchy, it can be all over or just on the cheeks for example. i believe it is treated with medications you can get from dermatoligist or m.d. I would recommend you try to see a dermatolgy doctor.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?